# SDR DALA2024012301049

- Difficulty date: January 19, 2024
- Submitted: January 23, 2024
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 115,428 hours, 16,541 cycles
- System (JASC): 5270 · Door Warning System
- Part: Bulb
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 2 RT SLIDE INDICATOR ARMED LIGHT ON FWD /PANEL BULB IS OUT. CORRECTIVE ACTION: REPLACED 2RT SLIDE ARMED LIGHT IAW B767-300 AMM 33-22. OPS CHK SATIS. MEL & PLACARD CLEARED. (5014826)
